@article{BSMF_1957__85__239_0, author = {Lelong, Pierre}, title = {Int\'egration sur un ensemble analytique complexe}, journal = {Bulletin de la Soci\'et\'e Math\'ematique de France}, pages = {239--262}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {85}, year = {1957}, doi = {10.24033/bsmf.1488}, mrnumber = {20 #2465}, zbl = {0079.30901}, language = {fr}, url = {https://numdam.org/articles/10.24033/bsmf.1488/} }
TY - JOUR AU - Lelong, Pierre TI - Intégration sur un ensemble analytique complexe JO - Bulletin de la Société Mathématique de France PY - 1957 SP - 239 EP - 262 VL - 85 PB - Société mathématique de France UR - https://numdam.org/articles/10.24033/bsmf.1488/ DO - 10.24033/bsmf.1488 LA - fr ID - BSMF_1957__85__239_0 ER -
Lelong, Pierre. Intégration sur un ensemble analytique complexe. Bulletin de la Société Mathématique de France, Tome 85 (1957), pp. 239-262. doi : 10.24033/bsmf.1488. https://numdam.org/articles/10.24033/bsmf.1488/
[1] Séminaire Éc. Norm. Sup., t. 6, 1953-1954.
,[2] Variétés différentiables (Actualités scientifiques, n° 1222, 1955, Hermann, Paris). | MR | Zbl
,[3] Propriétés métriques des variétés analytiques complexes définies par une équation (Ann. Éc. Norm. Sup., t. 67, 1950, p. 393-419). | Numdam | MR | Zbl
,[4] Fonctions plurisousharmoniques; mesures de Radon associées (Colloque sur les fonctions de plusieurs variables, Bruxelles, 1953, p. 22-40). | Zbl
,[5] Sur les dérivées d'une fonction plurisousharmonique (C.R. Acad. Sc., t. 238, 1954, p. 2276-2278). | MR | Zbl
,[6] Integration of a differential form on an analytic subvariety (Proc. nat. Acad. Sc., t. 43, 1957, p. 246-248). | MR | Zbl
,[7] Fonctions plurisousharmoniques et courants positifs (Ann. Éc. Norm. Sup., à paraître prochainement).
,[8] Projektionen analytischer Mengen (Math. Ann. t. 130, 1956, p. 410-441). | MR | Zbl
,[9] Ueber die wesentlichen singularitäten analytischer Mengen (Math. Ann., t. 126, 1953, p. 263-305). | MR | Zbl
et ,[10] Théorie des distributions, t. I (1950), t. II (1951), Hermann, Paris, | Zbl
,- Demailly–Lelong numbers on complex spaces, Mathematische Zeitschrift, Volume 309 (2025) no. 1 | DOI:10.1007/s00209-024-03636-z
- On
extension from singular hypersurfaces, Mathematische Zeitschrift, Volume 303 (2023) no. 4 | DOI:10.1007/s00209-023-03248-z - Lelong Number and the Log Canonical Thresholds of Plurisubharmonic Functions on Analytic Subsets, Acta Mathematica Vietnamica, Volume 47 (2022) no. 1, p. 223 | DOI:10.1007/s40306-021-00465-8
- A Kählerness criterion for real (1, 1)-classes on projective manifolds through extendibility of singular potentials, Science China Mathematics, Volume 65 (2022) no. 9, p. 1795 | DOI:10.1007/s11425-021-1934-1
- The bounded height conjecture for semiabelian varieties, Compositio Mathematica, Volume 156 (2020) no. 7, p. 1405 | DOI:10.1112/s0010437x20007198
- Stratifications, Equisingularity and Triangulation, Introduction to Lipschitz Geometry of Singularities, Volume 2280 (2020), p. 87 | DOI:10.1007/978-3-030-61807-0_4
- A Tribute to the Memory of Gennadi Henkin, The Journal of Geometric Analysis, Volume 30 (2020) no. 3, p. 2843 | DOI:10.1007/s12220-019-00218-y
- Log-scale equidistribution of nodal sets in Grauert tubes, Journal de Mathématiques Pures et Appliquées, Volume 129 (2019), p. 213 | DOI:10.1016/j.matpur.2018.12.004
- Pseudo-effective line bundles over holomorphically convex manifolds, Journal of Algebraic Geometry, Volume 28 (2018) no. 1, p. 169 | DOI:10.1090/jag/714
- Localization theorem for higher arithmetic K-theory, Mathematische Zeitschrift, Volume 290 (2018) no. 1-2, p. 307 | DOI:10.1007/s00209-017-2019-4
- A Tribute to the Memory of Gennadi Henkin, The Journal of Geometric Analysis, Volume 28 (2018) no. 1, p. 688 | DOI:10.1007/s12220-017-9838-8
- Zero varieties for the Nevanlinna class in weakly pseudoconvex domains of maximal type F in
C 2, Annals of Global Analysis and Geometry, Volume 51 (2017) no. 4, p. 327 | DOI:10.1007/s10455-016-9537-x - On the quaternionic Monge–Ampère operator, closed positive currents and Lelong–Jensen type formula on the quaternionic space, Bulletin des Sciences Mathématiques, Volume 141 (2017) no. 4, p. 267 | DOI:10.1016/j.bulsci.2015.03.001
- Motivic local density, Mathematische Zeitschrift, Volume 287 (2017) no. 1-2, p. 361 | DOI:10.1007/s00209-016-1829-0
- New Characterizations for the Eigenvalues of the Prolate Spheroidal Wave Equation, Studies in Applied Mathematics, Volume 138 (2017) no. 1, p. 3 | DOI:10.1111/sapm.12134
- A commutative regulator map into Deligne–Beilinson cohomology, manuscripta mathematica, Volume 152 (2017) no. 3-4, p. 281 | DOI:10.1007/s00229-016-0867-6
- Residue currents with prescribed annihilator ideals on singular varieties, Mathematische Zeitschrift, Volume 279 (2015) no. 1-2, p. 333 | DOI:10.1007/s00209-014-1371-x
- Some applications of metric currents to complex analysis, Manuscripta Mathematica, Volume 141 (2013) no. 3-4, p. 363 | DOI:10.1007/s00229-012-0575-9
- Applications of Pluripotential Theory to Algebraic Geometry, Pluripotential Theory, Volume 2075 (2013), p. 143 | DOI:10.1007/978-3-642-36421-1_3
- Real homotopy theory of semi-algebraic sets, Algebraic Geometric Topology, Volume 11 (2011) no. 5, p. 2477 | DOI:10.2140/agt.2011.11.2477
- Fonctions Plurisousharmoniques Et Formes Differentielles Positives, Funzioni e varietà complesse (2011), p. 91 | DOI:10.1007/978-3-642-11009-2_2
- Regularizations of residue currents, Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2010 (2010) no. 649 | DOI:10.1515/crelle.2010.087
- Lie Algebra Cohomology and Generalized Schubert Cells, Collected Papers (2009), p. 396 | DOI:10.1007/b94535_18
- Approximation of analytic sets along Nash subvarieties, Indagationes Mathematicae, Volume 20 (2009) no. 1, p. 23 | DOI:10.1016/s0019-3577(09)00016-0
- Algebraic approximation of analytic sets and mappings, Journal de Mathématiques Pures et Appliquées, Volume 90 (2008) no. 3, p. 312 | DOI:10.1016/j.matpur.2008.04.008
- Characterizations of Boundaries of Holomorphic 1-Chains within
and , Journal of Geometric Analysis, Volume 18 (2008) no. 4, p. 1159 | DOI:10.1007/s12220-008-9036-9 - Aspherical Kähler manifolds with solvable fundamental group, Geometriae Dedicata, Volume 122 (2007) no. 1, p. 215 | DOI:10.1007/s10711-006-9089-5
- Approximation of analytic sets by Nash tangents of higher order, Mathematische Zeitschrift, Volume 256 (2007) no. 4, p. 705 | DOI:10.1007/s00209-006-0091-2
- Approximation of analytic sets with proper projection by Nash sets, Comptes Rendus. Mathématique, Volume 341 (2005) no. 12, p. 747 | DOI:10.1016/j.crma.2005.10.016
- Valuative analysis of planar plurisubharmonic functions, Inventiones mathematicae, Volume 162 (2005) no. 2, p. 271 | DOI:10.1007/s00222-005-0443-2
- On cycle spaces of flag domains of SLnR, Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2001 (2001) no. 541 | DOI:10.1515/crll.2001.091
- Présence de I’oeuvre de Pierre Lelong dans les grands thèmes de recherches d’aujourd’hui, Complex Analysis and Geometry, Volume 188 (2000), p. 1 | DOI:10.1007/978-3-0348-8436-5_1
- Tranchage et cône tangent des courants localement normaux, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, Volume 328 (1999) no. 5, p. 385 | DOI:10.1016/s0764-4442(99)80176-1
- Formule de Cauchy-Crofton pour la densité des ensembles sous-analytiques, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, Volume 328 (1999) no. 6, p. 505 | DOI:10.1016/s0764-4442(99)80199-2
- Prolongement de courants positifs a travers de petits obstacles, Proceedings of the American Mathematical Society, Volume 127 (1999) no. 7, p. 2091 | DOI:10.1090/s0002-9939-99-04890-x
- Correnti positive: Uno strumento per l’analisi globale su varietà complesse, Rendiconti del Seminario Matematico e Fisico di Milano, Volume 68 (1998) no. 1, p. 59 | DOI:10.1007/bf02925830
- L2 vanishing theorems for positive line bundles and adjunction theory, Transcendental Methods in Algebraic Geometry, Volume 1646 (1996), p. 1 | DOI:10.1007/bfb0094302
- Regularization of closed positive currents of type (1,1) by the flow of a Chern connection, Contributions to Complex Analysis and Analytic Geometry / Analyse Complexe et Géométrie Analytique, Volume E 26 (1994), p. 105 | DOI:10.1007/978-3-663-14196-9_4
- Cycle Spaces, Several Complex Variables VII, Volume 74 (1994), p. 319 | DOI:10.1007/978-3-662-09873-8_9
- Monge-Ampère Operators, Lelong Numbers and Intersection Theory, Complex Analysis and Geometry (1993), p. 115 | DOI:10.1007/978-1-4757-9771-8_4
- A numerical criterion for very ample line bundles, Journal of Differential Geometry, Volume 37 (1993) no. 2 | DOI:10.4310/jdg/1214453680
- Continuation of positive, closed currents and analytic sets, Mathematische Zeitschrift, Volume 214 (1993) no. 1, p. 155 | DOI:10.1007/bf02572398
- Estimates for the
-equation and zeros of holomorphic functions on the Lie-ball, Archiv der Mathematik, Volume 59 (1992) no. 1, p. 80 | DOI:10.1007/bf01199017 - Singular hermitian metrics on positive line bundles, Complex Algebraic Varieties, Volume 1507 (1992), p. 87 | DOI:10.1007/bfb0094512
- Arithmetic intersection theory, Publications mathématiques de l'IHÉS, Volume 72 (1990) no. 1, p. 94 | DOI:10.1007/bf02699132
- Moyennes des fonctions sous-analytiques, densite, cone tangent et tranches, Real Analytic and Algebraic Geometry, Volume 1420 (1990), p. 170 | DOI:10.1007/bfb0083918
- Prescribing zeros of functions in the Nevanlinna class on weakly pseudo-convex domains in 𝐶², Transactions of the American Mathematical Society, Volume 313 (1989) no. 1, p. 407 | DOI:10.1090/s0002-9947-1989-0961629-5
- On Local Index and the Cocycle Property for Lefschetz Numbers, Topics in Operator Theory and Interpolation (1988), p. 45 | DOI:10.1007/978-3-0348-9162-2_2
- Nombres de Lelong généralisés, théorèmes d'intégralité et d'analyticité, Acta Mathematica, Volume 159 (1987) no. 0, p. 153 | DOI:10.1007/bf02392558
- Paramétrix, cohomologie et formes méromorphes, Séminaire d’Analyse P. Lelong — P. Dolbeault — H. Skoda, Volume 1295 (1987), p. 167 | DOI:10.1007/bfb0081983
- Extension Problems and Positive Currents in Complex Analysis, Contributions to Several Complex Variables (1986), p. 299 | DOI:10.1007/978-3-663-06816-7_14
- Injectivité de la transformation obtenue par intégration sur les cycles analytiques, Fonctions de Plusieurs Variables Complexes V, Volume 1188 (1986), p. 183 | DOI:10.1007/bfb0076821
- Injectivité de la transformation obtenue par intégration sur les cycles analytiques, Fonctions de Plusieurs Variables Complexes V, Volume 1188 (1986), p. 190 | DOI:10.1007/bfb0076822
- Le r�seauL 2 d'un syst�me holonome r�gulier, Inventiones Mathematicae, Volume 86 (1986) no. 1, p. 35 | DOI:10.1007/bf01391494
- Complete characterization of holomorphic chains of codimension one, Mathematische Annalen, Volume 274 (1986) no. 2, p. 233 | DOI:10.1007/bf01457072
- Quelques problemes de prolongement de courants en analyse complexe, Duke Mathematical Journal, Volume 52 (1985) no. 1 | DOI:10.1215/s0012-7094-85-05210-x
- Sur le prolongement des courants positifs fermés, Acta Mathematica, Volume 153 (1984) no. 0, p. 1 | DOI:10.1007/bf02392374
- On the hyperconvexity of holomorphically convex domains in the space Cn, Arkiv för Matematik, Volume 22 (1984) no. 1-2, p. 309 | DOI:10.1007/bf02384386
- Two Equivalent Definitions of the Density Numbers for a Plurisubharmonic Function in a Topological Vector Space, Functional Analysis, Holomorphy and Approximation Theory II, Volume 86 (1984), p. 113 | DOI:10.1016/s0304-0208(08)70825-9
- Ensembles analytiques complexes d�finis comme ensembles de densit� et contr�les de croissance, Inventiones Mathematicae, Volume 72 (1983) no. 3, p. 465 | DOI:10.1007/bf01398397
- A new capacity for plurisubharmonic functions, Acta Mathematica, Volume 149 (1982) no. 0, p. 1 | DOI:10.1007/bf02392348
- Geometry of the Neighbourhood of a Singularity, Functional Analysis, Holomorphy and Approximation Theory, Proceedings of the Seminario de Analise Functional, Holomorfia e Teoria da Aproximaçāo, Volume 71 (1982), p. 235 | DOI:10.1016/s0304-0208(08)72537-4
- Prolongement des courants, positifs, ferm�s de masse finie, Inventiones Mathematicae, Volume 66 (1982) no. 3, p. 361 | DOI:10.1007/bf01389217
- Courants positifs extr�maux et conjecture de Hodge, Inventiones Mathematicae, Volume 69 (1982) no. 3, p. 347 | DOI:10.1007/bf01389359
- Fonctions plurisousharmoniques et idéal définissant un ensemble analytique, Séminaire Pierre Lelong-Henri Skoda (Analyse) Années 1980/81, Volume 919 (1982), p. 26 | DOI:10.1007/bfb0097042
- Stabilité du nombre de LELONG par restriction a une sous-variété, Séminaire Pierre Lelong-Henri Skoda (Analyse) Années 1980/81, Volume 919 (1982), p. 324 | DOI:10.1007/bfb0097055
- Griffiths’ integral formula for the Milnor number, Duke Mathematical Journal, Volume 48 (1981) no. 1 | DOI:10.1215/s0012-7094-81-04810-9
- Courants ergodiques et répartition geométrique, Fonctions de Plusieurs Variables Complexes IV, Volume 807 (1980), p. 180 | DOI:10.1007/bfb0090880
- The middle Jacobian of three-dimensional varieties, Journal of Soviet Mathematics, Volume 13 (1980) no. 6, p. 707 | DOI:10.1007/bf01084562
- Fonctions plurisousharmoniques et ensembles polaires, Séminaire Pierre Lelong - Henri Skoda (Analyse) Années 1978/79, Volume 822 (1980), p. 61 | DOI:10.1007/bfb0097749
- Travaux de H. Skoda sur la classe de Nevanlinna, Séminaire Bourbaki vol. 1976/77 Exposés 489–506, Volume 677 (1978), p. 201 | DOI:10.1007/bfb0070764
- Application des propriétés des fonctions plurisousharmoniques a un problème de mesure dans les espaces vectoriels complexes, Vector Space Measures and Applications II, Volume 645 (1978), p. 131 | DOI:10.1007/bfb0069670
- Sur la structure des courants positifs fermés, Séminaire Pierre Lelong (Analyse) Année 1975/76, Volume 578 (1977), p. 136 | DOI:10.1007/bfb0091466
- Meromorphic mappings of a covering space over
into a projective variety and defect relations, Hiroshima Mathematical Journal, Volume 6 (1976) no. 2 | DOI:10.32917/hmj/1206136323 - Espace analytique reduit des cycles analytiques complexes compacts d'un espace analytique complexe de dimension finie, Fonctions de Plusieurs Variables Complexes II, Volume 482 (1975), p. 1 | DOI:10.1007/bfb0080243
- Courants sur les espaces analytiques complexes: Generalisation du lemme de Dolbeault-Grothendieck, Fonctions de Plusieurs Variables Complexes II, Volume 482 (1975), p. 159 | DOI:10.1007/bfb0080244
- Three structure theorems in several complex variables, Bulletin of the American Mathematical Society, Volume 80 (1974) no. 4, p. 633 | DOI:10.1090/s0002-9904-1974-13526-3
- Convexite holomorphe dans les varietes algebriques, Fonctions de Plusieurs Variables Complexes, Volume 409 (1974), p. 327 | DOI:10.1007/bfb0068107
- Holomorphic immersions of a compact Kähler manifold into complex tori, Journal of Differential Geometry, Volume 9 (1974) no. 2 | DOI:10.4310/jdg/1214432296
- Plurisubharmonic functions in topological vector spaces: Polar sets and problems of measure, Proceedings on Infinite Dimensional Holomorphy, Volume 364 (1974), p. 58 | DOI:10.1007/bfb0069004
- Remarques sur un théorème de support pour une classe de courants, Séminaire Pierre Lelong (Analyse) Année 1972–1973, Volume 410 (1974), p. 97 | DOI:10.1007/bfb0066043
- Volumes of images of varieties in projective space and in Grassmannians, Transactions of the American Mathematical Society, Volume 189 (1974) no. 0, p. 237 | DOI:10.1090/s0002-9947-1974-0357850-9
- Éléments extrémaux sur le cône des courants positifs fermés, Séminaire Pierre Lelong (Analyse) Année 1971–1972, Volume 332 (1973), p. 112 | DOI:10.1007/bfb0060910
- Hermitian vector bundles and value distribution for Schubert cycles, Transactions of the American Mathematical Society, Volume 180 (1973) no. 0, p. 189 | DOI:10.1090/s0002-9947-1973-0333252-5
- Topologies sur les courants positifs fermés et les ensembles analytiques sur une variété analytique complexe dénombrable a l'infini, Séminaire Pierre Lelong (Analyse) Année 1970–1971, Volume 275 (1972), p. 27 | DOI:10.1007/bfb0058491
- The currents defined by analytic varieties, Acta Mathematica, Volume 127 (1971) no. 0, p. 185 | DOI:10.1007/bf02392053
- LINEAR PROBLEMS OF COMPLEX ANALYSIS, Russian Mathematical Surveys, Volume 26 (1971) no. 4, p. 99 | DOI:10.1070/rm1971v026n04abeh003983
- Analytic Subgroups of Group Varieties, Collected Papers (1970), p. 507 | DOI:10.1007/978-1-4612-2118-0_38
- Analytic subgroups of group varieties, Inventiones Mathematicae, Volume 11 (1970) no. 1, p. 1 | DOI:10.1007/bf01389801
- Intégration sur un ensemble semi-analytique (d'après M. HERRERA), Séminaire Pierre Lelong (Analyse) Année 1969, Volume 116 (1970), p. 39 | DOI:10.1007/bfb0059244
- Hyperfonctions cohérentes, Séminaire Pierre Lelong (Analyse) Année 1969, Volume 116 (1970), p. 75 | DOI:10.1007/bfb0059247
- The Lelong number of a point of a complex analytic set, Mathematische Annalen, Volume 172 (1967) no. 4, p. 269 | DOI:10.1007/bf01351593
- Some theorems on integral currents, Transactions of the American Mathematical Society, Volume 117 (1965) no. 0, p. 43 | DOI:10.1090/s0002-9947-1965-0168727-0
- Fonctions entières (n variables) et fonctions plurisousharmoniques d'ordre fini dansC n, Journal d'Analyse Mathématique, Volume 12 (1964) no. 1, p. 365 | DOI:10.1007/bf02807441
- On the closure of certain spaces of holomorphic functions, Mathematische Annalen, Volume 155 (1964) no. 3, p. 173 | DOI:10.1007/bf01344157
- The growth of the area of a transcendental analytic set of dimension one, Mathematische Zeitschrift, Volume 81 (1963) no. 1, p. 76 | DOI:10.1007/bf01111521
- Über die Fortsetzbarkeit analytischer Mengen endlichen Oberflächeninhaltes, Archiv der Mathematik, Volume 9 (1958) no. 2, p. 167 | DOI:10.1007/bf01900495
Cité par 97 documents. Sources : Crossref